R. Patrick, T. A. Amestoy, I. S. Davis, and . Duff, An Approximate Minimum Degree Ordering Algorithm, SIAM J. Matrix Analysis Applications, vol.17, issue.4, pp.886-905, 1996.

J. Baste, D. Rautenbach, and I. Sau, Uniquely Restricted Matchings and??Edge??Colorings, p.6815, 2016.
DOI : 10.1016/0020-0190(82)90077-1

C. Bouillaguet and C. Delaplace, Sparse Gaussian Elimination Modulo p: An Update, International Workshop on Computer Algebra in Scientific Computing, pp.101-116, 2016.
DOI : 10.1109/TIT.1986.1057137

URL : https://hal.archives-ouvertes.fr/hal-01333670

B. Boyer, C. Eder, J. Faugère, S. Lachartre, and F. Martani, GBLA -Gröbner Basis Linear Algebra Package, 2016.

U. Brandes, Eager st-Ordering, Proceedings of the 10th Annual European Symposium on Algorithms, pp.247-256, 2002.
DOI : 10.1007/3-540-45749-6_25

G. Chaty and M. Chein, Ordered matchings and matchings without alternating cycles in bipartite graphs, Utilitas Mathematica, vol.16, pp.183-187, 1979.

D. Coppersmith, Solving Homogeneous Linear Equations Over GF(2) via Block Wiedemann Algorithm, Mathematics of Computation, vol.62, issue.205, pp.333-350, 1994.
DOI : 10.2307/2153413

L. D. Penso, D. Rautenbach, U. , and S. Souza, Graphs in which some and every maximum matching is uniquely restricted. ArXiv e-prints, 2015.

J. Dumas, P. Elbaz-vincent, P. Giorgi, and A. Urbanska, Parallel computation of the rank of large sparse matrices from algebraic K-theory, Proceedings of the 2007 international workshop on Parallel symbolic computation, PASCO '07, pp.27-28, 2007.
DOI : 10.1145/1278177.1278186

URL : https://hal.archives-ouvertes.fr/hal-00142141

J. Dumas and G. Villard, Computing the rank of sparse matrices over finite fields, CASC'2002, Proceedings of the fifth International Workshop on Computer Algebra in Scientific Computing, pp.47-62, 2002.

J. Dumas, Sparse Integer Matrices Collection

J. Faugère and S. Lachartre, Parallel Gaussian elimination for Gröbner bases computations in finite fields, pp.89-97, 2010.

C. Mathew, D. Francis, S. Jacob, and . Jana, Uniquely Restricted Matchings in Interval Graphs, p.7016, 2016.

A. George, Nested Dissection of a Regular Finite Element Mesh, SIAM Journal on Numerical Analysis, vol.10, issue.2, pp.345-363, 1973.
DOI : 10.1137/0710032

R. John, T. Gilbert, and . Peierls, Sparse Partial Pivoting in Time Proportional to Arithmetic Operations DOI: https, SIAM J. Sci. Statist. Comput, vol.9, issue.5, pp.862-874, 1988.

W. Goddard, S. M. Hedetniemi, S. T. Hedetniemi, and R. Laskar, Generalized subgraph-restricted matchings in graphs DOI:https, 027 19th British Combinatorial Conference19th British Combinatorial Conference, pp.1-3, 2005.

M. C. Golumbic, T. Hirst, and M. Lewenstein, Uniquely Restricted Matchings, Algorithmica, vol.31, issue.2, pp.139-154, 2001.
DOI : 10.1007/s00453-001-0004-z

URL : http://www.cs.biu.ac.il/~moshe/ps/urmatchings.ps

S. Gupta and C. Pandu-rangan, Computing Maximum Uniquely Restricted Matchings in Restricted Interval Graphs, International Journal of Computer, Electrical, Automation, Control and Information Engineering, vol.10, issue.6, pp.950-959, 2016.

D. Hershkowitz and H. Schneider, Ranks of zero patterns and sign patterns DOI:https://doi.org/ 10, Linear and Multilinear Algebra, pp.3-19, 1080.

V. E. Levit and E. Mandrescu, Triangle-free graphs with uniquely restricted maximum matchings and their corresponding greedoids, Discrete Applied Mathematics, vol.155, issue.18, pp.2414-2425, 2007.
DOI : 10.1016/j.dam.2007.05.039

URL : https://doi.org/10.1016/j.dam.2007.05.039

E. Vadim, E. Levit, and . Mandrescu, Local maximum stable sets in bipartite graphs with uniquely restricted maximum matchings DOI:https://doi, Discrete Applied Mathematics, vol.132, pp.1-3, 2003.

E. Vadim, E. Levit, V. E. Mandrescu, E. Levit, . Mandrescu-well-covered et al., Unicycle graphs and uniquely restricted maximum matchings DOI:https://doi VERY, Electronic Notes in Discrete Mathematics Discrete Mathematics, Algorithms and Applications, vol.22, issue.03, pp.261-265, 2005.

M. Harry and . Markowitz, The Elimination Form of the Inverse and Its Application to Linear Programming, Manage. Sci, vol.3, issue.3, pp.255-269, 1957.

S. Mishra, On the Maximum Uniquely Restricted Matching for Bipartite Graphs, Electronic Notes in Discrete Mathematics, vol.37, pp.345-350, 2011.
DOI : 10.1016/j.endm.2011.05.059

H. Müller, Alternating cycle-free matchings DOI:https://doi.org/10, pp.11-21, 1007.

B. , D. Saunders, and B. S. Youse, Large Matrix, Small Rank, Proceedings of the 2009 International Symposium on Symbolic and Algebraic Computation (ISSAC '09, pp.317-324, 2009.
DOI : 10.1145/1576702.1576746

J. M. Schmidt, A simple test on 2-vertex- and 2-edge-connectivity, Information Processing Letters, vol.113, issue.7, pp.241-244, 2013.
DOI : 10.1016/j.ipl.2013.01.016

F. The and . Group, FFLAS-FFPACK: Finite Field Linear Algebra Subroutines / Package, 2014.

H. Douglas and . Wiedemann, Solving sparse linear equations over finite fields, IEEE Trans. Information Theory, vol.32, issue.1, pp.54-62, 1986.

M. Yannakakis, Computing the Minimum Fill-In is NP-Complete, SIAM Journal on Algebraic Discrete Methods, vol.2, issue.1, pp.77-79, 1981.
DOI : 10.1137/0602010